Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Asymptotic expansions for the Whittaker functions of large complex order $ m$


Author: Nicholas D. Kazarinoff
Journal: Trans. Amer. Math. Soc. 78 (1955), 305-328
MSC: Primary 33.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0067248-7
MathSciNet review: 0067248
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chang, B. Chu, and V. O'Brien, An asymptotic expansion of the Whittaker function $ {W_{k,m}}(z)$, Journal of Rational Mechanics vol. 2 (1953) pp. 125-135. MR 0051374 (14:469f)
  • [2] -, Asymptotic expansion of the Whittaker function $ {W_{k,m}}(z)$ for large values of $ k,\;m,\;z$, Journal of the Franklin Institute vol. 255 (1953) pp. 215-236, 319-331. MR 0058769 (15:422a)
  • [3] A. Erdélyi, Asymptotische Darstellung der Whittakerschen Funktionen, etc., Casopis pro Pěstování Matematiky a Fysiky, Rocník 67, Sesit 4, pp. 240-248.
  • [4] E. Fisher, Asymptotic representations of confluent hypergeometric functions, Proc. Nat. Acad. Sci. U.S.A. vol. 21 (1935) pp. 529-533.
  • [5] R. E. Langer, On the asymptotic solutions of differential equations, etc., Trans. Amer. Math. Soc. vol. 34 (1932) pp. 447-480. MR 1501648
  • [6] -, The asymptotic solutions of ordinary linear differential equations, etc., Trans. Amer. Math. Soc. vol. 67 (1949) pp. 461-490. MR 0033420 (11:438b)
  • [7] W. Magnus and F. Oberhettinger, Formeln und Sätze für die speziellen Funktionen, 2d ed., Berlin, Springer, 1948. MR 0025629 (10:38a)
  • [8] E. T. Whittaker and G. N. Watson, A course of modern analysis, 4th ed., Cambridge University Press, 1927. MR 1424469 (97k:01072)
  • [9] A. Ziebur, The asymptotic solutions of a certain type of ordinary differential equation, etc., unpublished Thesis, University of Wisconsin, 1950.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0067248-7
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society